| Model Number |
GIF-N180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the nozzle of the gastrointestinal videoscope was clogged with black debris.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h6, h3.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 9 years since the subject device was manufactured.During examination, the foreign material could not be identified.Based on the results of the investigation, the cause of the foreign material that remained in the nozzle was not confirmed.There was no damage to the area where the foreign material was detected.Olympus could not identify a definitive root cause of the event.The legal manufacture reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where no obvious deviations from instructions for use were identified.The event can be detected and prevented in accordance with the following ifu: ifu states that detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.